Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is Tramadol advisable for patients with glaucoma?

Answered by
Dr.
Dr. Panagiotis Zografakis

Internal Medicine Specialist

Practicing since :1999

Answered : 3414 Questions

default
Posted on Thu, 10 Sep 2015 in Vision and Eye Disorders
Question: Took tramadol for pain just now not thinking might not be good with acute angle closure glaucoma. Should I go to emergency? I took tramadol not remembering that I have acute angle closure glaucoma should I see not remembering that I have a cute angle not remembering that I have a cute angle closer glaucoma
doctor
Answered by Dr. Panagiotis Zografakis 53 minutes later
Brief Answer:
there is no problem

Detailed Answer:
Hello,

tramadol causes no problems to patients with glaucoma. There is no reason for you to worry!

Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Angle closure glaucoma

doctor1 MD

lps was placed in 1997 for pseudo tumor ceribri stayed in place till 2015 then broke... lumbar puncture opening pressure read 19 on 12/2/2016. experience head pain , vision issues, balance issues, numbness tingling hands legs and feet meds:...

doctor1 MD

Hello Doctor, When I walk outside in the sunlight it it is blinding white i can't even see my car - it lasts less than a 1/2 hr -

doctor1 MD

Suggested treatment for major migraine

doctor1 MD

Hello doctor , my husband is suffering from inflammation of eyes , eyes pressure and now it turned into glaucoma, Now the problem he has is increased pressure , doctor has given him methazulumide to reduce the pressure 50 mg for 4 times a day , that's making him feel real miserable., it has lot more side effects , numbing hand , nausea , diherea , fatigue.what is an alternative to that tablet to reduce hight eye pressure in 30 or so.
Thanks

doctor1 MD

I am a 39 year old female.I have had a headache for over 8 weeks now. It is on the mid left front side ( like right after my hair line. I have nausea , sometimes vomiting . I have become very forgetful and feel all of the time. Extreme exhaustion. About 3 days ago my left eye started hurting and feels like it is bulging out. Is this a migrain or should I be concerned.